# SDR RAIA2019110827007

- Difficulty date: October 27, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERIOR DOOR HANDLE SUPPORT BRACKET IS CRACKED IN BEND RADIUS-          REMOVED PASSENGER DOOR INTERIOR HANDLE ACTUATING AND LOCKING MECHANISM. REMOVED AND REPLACED DOOR HANDLE SUPPORT BRACKET. INSTALLED PAX DOOR INTERIOR HANDLE ACTUATING AND LOCKING MECHANISM.
